# SDR UIEA2018111642613

- Difficulty date: November 14, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 84,273 hours, 20,757 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Case
- Condition: Corroded
- Location: Nr 1 Engine Fan
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION AROUND 3EA FASTENERS HOLES ON #1 ENG FAN CASE EXTERNAL SURFACE, LOCATED APPROX BETWEEN 7 AND 8 O CLOCK POSITION AND JUST BELOW THE ECU( REMOVED CORROSION, EVALUATED AREA AND FOUND WITHIN LIMITS IAW GE CF6-80C2 ENGINE MANUAL 72-22-01. TREATED AND PRIMED. )
